Works matching DE "TOPOLOGICAL property"
Results: 1327
Topological properties of basins of attraction of width bounded autoencoders.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 6, p. 965, doi. 10.1142/S0219530524500076
- By:
- Publication type:
- Article
Heusler‐Verbindungen: Zwischen intermetallischen Verbindungen und Legierungen.
- Published in:
- Chemie in unserer Zeit, 2022, v. 56, n. 1, p. 12, doi. 10.1002/ciuz.202000063
- By:
- Publication type:
- Article
Fully‐Depleted PdTe<sub>2</sub>/WSe<sub>2</sub> van der Waals Field Effect Transistor with High Light On/Off Ratio and Broadband Detection.
- Published in:
- Advanced Functional Materials, 2023, v. 33, n. 40, p. 1, doi. 10.1002/adfm.202302466
- By:
- Publication type:
- Article
Intracellular Fate of Hydrophobic Nanocrystal Self‐Assemblies in Tumor Cells.
- Published in:
- Advanced Functional Materials, 2020, v. 30, n. 40, p. 1, doi. 10.1002/adfm.202004274
- By:
- Publication type:
- Article
Design of High‐Performance Disordered Half‐Heusler Thermoelectric Materials Using 18‐Electron Rule.
- Published in:
- Advanced Functional Materials, 2019, v. 29, n. 44, p. N.PAG, doi. 10.1002/adfm.201905044
- By:
- Publication type:
- Article
Microstructural, compositional, topological and optical properties of plasma polymerized cyclohexane amorphous thin films.
- Published in:
- Journal of Polymer Research, 2019, v. 26, n. 3, p. 1, doi. 10.1007/s10965-019-1745-1
- By:
- Publication type:
- Article
Quotient maps and configuration spaces of hard disks.
- Published in:
- Granular Matter, 2022, v. 24, n. 3, p. 1, doi. 10.1007/s10035-022-01235-5
- By:
- Publication type:
- Article
An Integrative Vulnerability Evaluation Model to Urban Road Complex Network.
- Published in:
- Wireless Personal Communications, 2019, v. 107, n. 1, p. 193, doi. 10.1007/s11277-019-06248-7
- By:
- Publication type:
- Article
Model-Theoretic and Topological Properties of Families of Theories.
- Published in:
- Algebra & Logic, 2021, v. 60, n. 3, p. 232, doi. 10.1007/s10469-021-09647-7
- By:
- Publication type:
- Article
Topologies, Ranks, and Closures for Families of Theories. II.
- Published in:
- Algebra & Logic, 2021, v. 60, n. 1, p. 38, doi. 10.1007/s10469-021-09626-y
- By:
- Publication type:
- Article
Topologies, Ranks, and Closures for Families of Theories. I.
- Published in:
- Algebra & Logic, 2021, v. 59, n. 6, p. 437, doi. 10.1007/s10469-021-09620-4
- By:
- Publication type:
- Article
The "ER = EPR" Conjecture and Generic Gravitational Properties: A Universal Topological Linking Model of the Correspondence between Tripartite Entanglement and Planck-Scale Wormholes.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 3, p. 189, doi. 10.3390/universe8030189
- By:
- Publication type:
- Article
Second-Order Topological Insulators in 2D Electronic Materials.
- Published in:
- Progress in Physics / Wulixue Jinzhan, 2025, v. 45, n. 1, p. 1, doi. 10.13725/j.cnki.pip.2025.01.001
- By:
- Publication type:
- Article
I<sub>2</sub>-CONVERGENT SERIES THROUGH COMPACT OPERATOR AND ORLICZ FUNCTIONS IN IFNS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 1, p. 45
- By:
- Publication type:
- Article
SOME FUNDAMENTAL PROPERTIES OF BANACH SPACES l<sub>p</sub> (BC(N)) WITH THE *-NORM ∥. ∥ <sub>2,l<sub>p</sub>(BC(N))</sub>.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 2, p. 183
- By:
- Publication type:
- Article
ON SOME NEW SEQUENCE SPACES DEFINED BY q-PASCAL MATRIX.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 1, p. 99
- By:
- Publication type:
- Article
RELATIVE UNIFORM CONVERGENCE OF DIFFERENCE SEQUENCE OF POSITIVE LINEAR FUNCTIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 1, p. 37
- By:
- Publication type:
- Article
有界线性算子的拓扑一致降标及 (W<sub>E</sub> )性质.
- Published in:
- Journal of Zhejiang University (Science Edition), 2023, v. 50, n. 5, p. 551, doi. 10.3785/j.issn.1008-9497.2023.05.005
- By:
- Publication type:
- Article
Properties of frontier, exterior and border in picture topological spaces.
- Published in:
- Turkish Journal of Mathematics, 2025, v. 49, n. 1, p. 96, doi. 10.55730/1300-0098.3575
- By:
- Publication type:
- Article
Properties of gyrogroups induced by groups whose central quotients being 2-Engel.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 4, p. 634, doi. 10.55730/1300-0098.3531
- By:
- Publication type:
- Article
Spectral and topological properties of linear operators on a Hilbert space On (M, k)-quasi-*-paranormal operators.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 4, p. 1267, doi. 10.55730/1300-0098.3426
- By:
- Publication type:
- Article
Some soft topological properties and fixed soft element results in soft complex valued metric spaces.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 971, doi. 10.3906/mat-2101-15
- By:
- Publication type:
- Article
On some topological properties in the class of Alexandroff spaces.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 1, p. 479, doi. 10.3906/mat-2010-90
- By:
- Publication type:
- Article
Quasi-Cesàro matrix and associated sequence spaces.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 1, p. 153, doi. 10.3906/mat-2009-54
- By:
- Publication type:
- Article
Compactness of soft cone metric space and fixed point theorems related to diametrically contractive mapping.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2199, doi. 10.3906/mat-2004-63
- By:
- Publication type:
- Article
Unbounded absolutely weak Dunford-Pettis operators.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2731, doi. 10.3906/mat-1904-27
- By:
- Publication type:
- Article
Novel Functionality in Switchable Polar Materials.
- Published in:
- Advanced Electronic Materials, 2022, v. 8, n. 6, p. 1, doi. 10.1002/aelm.202200146
- By:
- Publication type:
- Article
ON GRAPHICAL FUZZY METRIC SPACES AND RELATED FIXED POINT THEOREMS.
- Published in:
- Fixed Point Theory, 2024, v. 25, n. 2, p. 723, doi. 10.24193/fpt-ro.2024.2.19
- By:
- Publication type:
- Article
CANTOR'S INTERSECTION THEOREM IN THE SETTING OF Ƒ-METRIC SPACES.
- Published in:
- Fixed Point Theory, 2022, v. 23, n. 1, p. 385, doi. 10.24193/fpt-ro.2022.1.24
- By:
- Publication type:
- Article
ON COMPACTNESS AND FIXED POINT THEOREMS IN PARTIAL METRIC SPACES.
- Published in:
- Fixed Point Theory, 2022, v. 23, n. 1, p. 163, doi. 10.24193/fpt-ro.2022.1.10
- By:
- Publication type:
- Article
FIXED POINTS AND TOPOLOGICAL PROPERTIES OF EXTENDED QUASI-METRIC SPACES.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 603, doi. 10.24193/fpt-ro.2021.2.40
- By:
- Publication type:
- Article
FIXED AND PERIODIC POINT RESULTS IN CONE b-METRIC SPACES OVER BANACH ALGEBRAS; A SURVEY.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 1, p. 157, doi. 10.24193/fpt-ro.2021.1.11
- By:
- Publication type:
- Article
ON THE EXTENDED MULTIVALUED SUZUKI TYPE CONTRACTIONS VIA A TOPOLOGICAL PROPERTY.
- Published in:
- Fixed Point Theory, 2019, v. 20, n. 2, p. 407, doi. 10.24193/fpt-ro.2019.2.26
- By:
- Publication type:
- Article
Chaotic behaviour of countable products of homeomorphism groups.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1287, doi. 10.1080/10236198.2022.2090838
- By:
- Publication type:
- Article
Topological properties of Lorenz maps derived from unimodal maps.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 8, p. 1174, doi. 10.1080/10236198.2020.1760260
- By:
- Publication type:
- Article
GENERALIZED ALMOST STATISTICAL CONVERGENCE.
- Published in:
- Real Analysis Exchange, 2020, v. 45, n. 2, p. 439, doi. 10.14321/realanalexch.41.1.0439
- By:
- Publication type:
- Article
APPROXIMATIONS BY DIFFERENCES OF LOWER SEMICONTINUOUS AND FINELY CONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2019, v. 44, n. 2, p. 369, doi. 10.14321/realanalexch.44.2.0369
- By:
- Publication type:
- Article
TOPOLOGICAL SOLUTIONS OF η-GENERALIZED VECTOR VARIATIONAL-LIKE INEQUALITY PROBLEMS.
- Published in:
- Mathematics for Application, 2021, v. 10, n. 2, p. 115, doi. 10.13164/ma.2021.10
- By:
- Publication type:
- Article
Projective system of topological quasi modules.
- Published in:
- Journal of Linear & Topological Algebra, 2021, v. 10, n. 3, p. 205
- By:
- Publication type:
- Article
Paracompactness on supra topological spaces.
- Published in:
- Journal of Linear & Topological Algebra, 2020, v. 9, n. 2, p. 121
- By:
- Publication type:
- Article
Some topological properties of fuzzy strong b-metric spaces.
- Published in:
- Journal of Linear & Topological Algebra, 2019, v. 8, n. 2, p. 127
- By:
- Publication type:
- Article
Twisted Neumann–Zagier matrices.
- Published in:
- Research in the Mathematical Sciences, 2023, n. 4, p. 1, doi. 10.1007/s40687-023-00400-3
- By:
- Publication type:
- Article
Twisted Neumann–Zagier matrices.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 4, p. 1, doi. 10.1007/s40687-023-00400-3
- By:
- Publication type:
- Article
A Parameterization of Models for Unit Root Processes: Structure Theory and Hypothesis Testing.
- Published in:
- Econometrics (2225-1146), 2020, v. 8, n. 4, p. 42, doi. 10.3390/econometrics8040042
- By:
- Publication type:
- Article
Rating the Dominance of Concepts in Semantic Taxonomies.
- Published in:
- Computers (2073-431X), 2022, v. 11, n. 3, p. 35, doi. 10.3390/computers11030035
- By:
- Publication type:
- Article
On some Separation Axioms in Soft Lattice Topological Spaces.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 12, p. 3807, doi. 10.21123/bsj.2024.9964
- By:
- Publication type:
- Article
Symmetry dictionary on charge and spin nonlinear responses for all magnetic point groups with nontrivial topological nature.
- Published in:
- National Science Review, 2023, v. 10, n. 11, p. 1, doi. 10.1093/nsr/nwad104
- By:
- Publication type:
- Article
Electronic structures and topological properties in nickelates Ln<sub>n+1</sub>Ni<sub>n</sub>O<sub>2n+2</sub>.
- Published in:
- National Science Review, 2021, v. 8, n. 8, p. 1, doi. 10.1093/nsr/nwaa218
- By:
- Publication type:
- Article
Emergence of statistically validated financial intraday lead-lag relationships.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 8, p. 1375, doi. 10.1080/14697688.2015.1032545
- By:
- Publication type:
- Article
Fixed point logics and definable topological properties.
- Published in:
- Mathematical Structures in Computer Science, 2024, v. 34, n. 2, p. 81, doi. 10.1017/S0960129523000385
- By:
- Publication type:
- Article